# SDR DALA2023021501185

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,510 hours, 38,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LWR FLAP FITTING ATTACH POINTS ON FWD INBD DRIVE FITTING ASSY RH SIDE. REMOVED HINGE FLAP FITTING NONROUTINE CARDS #09 & 01. REMOVED DAMAGE AT HOLE #12 BORE AND #13 BORE AND SPOT FACE WITHIN LIMITS PER B717 OHM 27-50-5 FIG 602. PERFORMED MPI INSPECTION OF BORES & SPOT FACE OF HOLE 13 & BORE OF HOLE #12 PER OHM 27-50-5 FIG 604. NO INDICATIONS (QC4051). FABRICATED BUSHINGS PER B717 OHM 27-50-5. MPI C/W PER OHM 27-50-5 PG 604 STEP I. (7) (QC5261). ROTO-PEEN AREA PER OHM 27-50-5. CAD PLATED AREA AND INSTALLED BUSHINGS PER OHM 27-50-5. (LP #2627878)
